Singular limits in fluidynamics

H. Beirão Da Veiga

Rendiconti del Seminario Matematico della Università di Padova (1995)

  • Volume: 94, page 55-69
  • ISSN: 0041-8994

How to cite


Beirão Da Veiga, H.. "Singular limits in fluidynamics." Rendiconti del Seminario Matematico della Università di Padova 94 (1995): 55-69. <>.

author = {Beirão Da Veiga, H.},
journal = {Rendiconti del Seminario Matematico della Università di Padova},
keywords = {convergence; Mach number},
language = {eng},
pages = {55-69},
publisher = {Seminario Matematico of the University of Padua},
title = {Singular limits in fluidynamics},
url = {},
volume = {94},
year = {1995},

AU - Beirão Da Veiga, H.
TI - Singular limits in fluidynamics
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 1995
PB - Seminario Matematico of the University of Padua
VL - 94
SP - 55
EP - 69
LA - eng
KW - convergence; Mach number
UR -
ER -


  1. [Ag] R. Agemi, The incompressible limit of compressible fluid motion in a bounded domain, Proc. Japan Acad. Ser. A, 57 (1981), pp. 291-293. Zbl0494.76061MR628112
  2. [As] K. Asano, On the incompressible limit of the compressible Euler equation, Japan J. Applied Math., 4 (1987), pp. 455-488. Zbl0638.35012MR925620
  3. [BV1] H. Beirão Da Veiga, Stationary motions and the incompressible limit for compressible viscous fluids, Houston J. Math., 13 (1987), pp. 527-544. Zbl0663.76066MR929289
  4. [BV2] H. Beirão Da Veiga, An Lp-theory for the n-dimensional, stationary, compressible Navier-Stokes equations, and the incompressible limit for compressible fluids. The equilibrium solutions, Comm. Math. Physics, 109 (1987), pp. 229-248. Zbl0621.76074MR880415
  5. [BV3] H. Beirão Da Veiga, Perturbation theory and well-posedness in Hadamard's sense of hyperbolic initial-boundary value problems, J. Nonlinear Analysis: TMA, 22 (1994), pp. 1285-1308. Zbl0818.35057MR1279985
  6. [BV4] H. Beirão Da Veiga, Perturbation theorems for linear hyperbolic mixed problems and applications to the compressible Euler equations, Comm. Pure Appl. Math., 46 (1993), pp. 221-259. Zbl0791.35102MR1199199
  7. [BV5] H. Beirão Da Veiga, The initial boundary value problem for the nonbarotropic compressible Euler equations: structural-stability and data dependence, Ann. Inst. H. Poincaré: Analyse non linéaire, 11 (1994), pp. 297-311. Zbl0836.35092MR1277897
  8. [BV6] H. Beirão Da Veiga, On the singular limit for slightly compressible fluids, Calculus of Variations and P.D.E., 2 (1994), pp. 205-218. Zbl0805.35009MR1385526
  9. [BV7] H. Beirão Da Veiga, Singular limits in compressible fluid dynamics, Arch. Rat. Mech. Analysis, 128 (1994), pp. 313-327. Zbl0829.76073MR1308856
  10. [Eb1] D.G. Ebin, The motion of slightly compressible fluids viewed as motion with a strong constraining force, Ann. Math., 105 (1977), pp. 141-200. Zbl0373.76007MR431261
  11. [Eb2] D.G. Ebin, Motion of slightly compressible fluids in a bounded domain, Comm. Pure Appl. Math., 35 (1982), pp. 451-485. Zbl0478.76011MR657824
  12. [Ga] E. Gagliardo, Ulteriori proprietà di alcune classi di funzioni in più variabili, Ricerche Mat., 8 (1959), pp. 24-51. Zbl0199.44701MR109295
  13. [KM1] S. Klainerman - A. Majda, Singular limits of quasilinear hyperbolic systems with large parameters and the incompressible limit of compressible fluids, Comm. Pure Appl. Math., 34 (1981), pp. 481-524. Zbl0476.76068MR615627
  14. [KM2] S. Klainerman - A. Majda, Compressible and incompressible fluids, Comm. Pure Appl. Math., 35 (1982), pp. 629-653. Zbl0478.76091MR668409
  15. [M] A. Majda, Compressible fluid flow and systems of conservation laws in several space dimensions, Springer-VerlagAppl. Math. Sci., # 53, New York (1984). Zbl0537.76001
  16. [Ni] L. Nirenberg, On Elliptic partial differential equations, Ann. Sc. Norm. Sup. Pisa, 13 (1959), pp. 115-162. Zbl0088.07601MR109940
  17. [Sc1] S. Schochet, The compressible Euler equation in a bounded domain: Existence of solutions and the incompressible limit, Comm. Math. Phys., 104 (1986), pp. 49-75. Zbl0612.76082MR834481
  18. [Sc2] S. Schochet, Singular limits in bounded domains for quasi-linear symmetric hyperbolic systems having a vorticity equation, J. Diff. E q., 68 (1987), pp. 400-428. Zbl0633.35047MR891336
  19. [Sc3] S. Schochet, Symmetric hyperbolic systems with a large parameter, Comm. Part. Diff. Eq., 12 (1987), pp. 1627-1651. Zbl0651.35047MR871107
  20. [U] S. Ukai, The incompressible limit and the initial layer of the incompressible Euler equation, J. Math. Kyoto Univ., 26 (1986), pp. 323-331. Zbl0618.76074MR849223

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.